Ohio, 2026

Flooding in Ohio, March 4 to 6, 2026

March 4 to 6, 2026 · NWS RLX · 19 events in 6 counties and zones

A front lifted into the area on the 3rd of March and then continued to ripple through the region over the next couple of days. Rain initially spread southwest to northeast across the area on the afternoon of the 3rd, then the focus of moderate to heavy rain became more confined to southeast Ohio and north central West Virginia during the evening and overnight hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RLX wrote it up.

A front lifted into the area on the 3rd of March and then continued to ripple through the region over the next couple of days. Rain initially spread southwest to northeast across the area on the afternoon of the 3rd, then the focus of moderate to heavy rain became more confined to southeast Ohio and north central West Virginia during the evening and overnight hours. Another wave of showers pushed across the area after daybreak, but precipitation amounts were fairly light. A lull in precipitation occurred mid to late morning, then precipitation began streaming back into the area from the west during the afternoon. This resulted in a multitude of creeks and rivers to rise out of their banks in southeast Ohio, including the Little Muskingum River and Duck Creek. Local road closures also occurred as a result of nearby creeks and streams rising out of the banks and spilling onto the roadways. Flooding came to an end once precipitation tapered off on March 6th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before the first event at Mar 4, 5:48 AM EST, 12 minutes earlier. Its key messages:

  • 1) The risk for flooding due to rounds of heavy rainfall persists this week, especially this morning and again later today. 2) Chances for thunderstorms Thursday and increasingly so on Saturday. Severe weather does not look likely at this time. 3) Above normal, early summerlike temperatures in store again today into the weekend.
Area forecast discussion, Mar 4, 5:48 AM EST, 12 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
548 AM EST Wed Mar 4 2026

.WHAT HAS CHANGED...
540 AM Update...
Aviation discussion update and thunderstorm potential today.

255 AM Update...
Updates to the flood watch as well as expected rainfall
and flooding threat this week.

&&

.KEY MESSAGES...
1) The risk for flooding due to rounds of heavy rainfall
persists this week, especially this morning and again later
today.

2) Chances for thunderstorms Thursday and increasingly so on
Saturday. Severe weather does not look likely at this time.

3) Above normal, early summerlike temperatures in store again
today into the weekend.

&&

.DISCUSSION...
KEY MESSAGE 1...

A pesky nearly stationary boundary will remain parked across the
northern half of our forecast area today before it moves north
Thursday as a warm front. This feature and added shortwave
disturbances aloft will continue to move through which will
equate to daily rounds of rainfall.

A quasi-stationary band of showers slowly creeps south from
across northern West Virginia and southeast Ohio down across the
rest of the lowlands this morning. Fueled by upper-level
divergence, steady streams of moderate to heavy rainfall will
hose the area leading to another 0.25" to 0.75" of rainfall this
morning. The bullseye of the higher end of that range looks to
be across southeast Ohio, the Tri-State Area, and the central
lowlands. A few high resolution models show another 1.00" to
1.25" of rainfall being collected across our already saturated
soils of southeast Ohio with this round. WPC has included the
complimentary marginal risk for excessive rainfall across these
areas this morning.

The flood watch remains in effect across a bulk of the area
through 1pm today. Rises are expected, especially across
northern/central West Virginia and southeast Ohio. The basins of
most concern are the Hocking and Muskingum rivers in Ohio,
including their creeks and streams. These basins are particularly
slow to drain so impacts from any flooding will linger. Other
areas of concern are the Little Kanawha, Middle Island, and West
Fork river basins in West Virginia. It may be possible that the
watch could be extended and expanded later to cover additional
rounds of rainfall.

Another round of moderate to heavy rainfall returns later this
afternoon into tonight. Convective models show two rounds of
rain moving up from the southwest today. The first one looks to
move across the coalfields starting early this afternoon. This
one will be a west to east quasi-stationary boundary that will
soak the southern half of the area. The second round occurs
later in the afternoon as more of a quick southwest to
northeast moving complex of showers. This round is projected to
hammer the already saturated areas of southeast Ohio, Tri-State
Area, and the central/northern lowlands once again. Another
0.25" to 0.50" is projected to fall today and again tonight
across southeastern Ohio. This would further exacerbate any
flooding as well as start flooding in areas that were already on
the edge from the morning system.

Thursday currently looks like a very similar scenario as today,
only the warm front is projected to be farther north allowing
for a warm sector to trigger some convection alongside the
moderate to heavy showers. Another 0.10" to 0.30" of rainfall
could be achieved with any showers and thunderstorms.

A brief reprieve looks promising Friday outside of lingering
light rain or drizzle across the area, but the weekend looks
active with showers and thunderstorms possible on Saturday and
maybe even Sunday. Long-term outlook remains wet and active with
another stubborn front hanging around the area next week.

KEY MESSAGE 2...

540 AM Update...
Thunderstorms are possible this afternoon along a nose of
300-500 J/Kg CAPE. Not optimistic in widespread or even
scattered thunderstorm coverage, due to the amount of cloud
cover, but shear will be in excess of 40 to 60 knots, which may
either allow for longevity of any clear air cells or completely
knock them down. SPC has a marginal risk for severe just west of
our KY counties for damaging winds and hail. There is a chance
that this may be expanded eastward into our area, but confidence
is lower for any concerning storm severity. Lingering rainfall
this morning may impeded any organized convection that would
occur this afternoon.

255 AM Update...
An advancing front from the west gives us chances for scattered
thunderstorms Thursday, especially in the evening given a
generous warm sector. Not highly optimistic in much convection
though as CAPE is very meager (between 300 and 600 J/Kg). Shear
is however between 40 and 60 knots. Anything that forms though
would mostly rely on forcing from a front. Likely will only have
an isolated storm or two with heavy rainfall. Currently not
looking at severe weather right now for Thursday.

Saturday however, looks decent for thunderstorms with a cold
front plowing through a generous warm sector. CAPE and forcing
look adequate to support some scattered thunderstorms Saturday
afternoon and evening. Saturday is still a bit too far out to
get into details of hazards, but this time of year we are
always prone to small hail (low freezing level), damaging
winds, and heavy rainfall.

KEY MESSAGE 3...

Stout dome of high pressure across the southeastern CONUS will
build a ridge pattern over the area leading to well above
normal temperatures through the week into the weekend. The
lowlands will likely see temperatures well into the 70s Thursday
through Saturday with 80 degrees being possible Friday and
Saturday. Next week looks to be above normal temperature-wise.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...

Widespread MVFR, IFR, and LIFR conditions will impact the area
this morning as moderate to heavy rain, dense fog, and low
ceilings traverse the forecast area. A quasi-stationary band of
showers slowly creeps south from across northern West Virginia
and southeast Ohio down across the rest of the lowlands this
morning. This feature will impact the area from now until ~14-15z
when a brief lull occurs. Improvement to VFR or MVFR may occur
this morning as rain tapers off, but low clouds and some patchy
fog may keep locations from seeing full VFR.

Expecting conditions to worsen again in the afternoon with
rounds of heavy rainfall and maybe even isolated thunderstorms
will lead to more MVFR or IFR conditions across the area.
Confidence is not high for thunderstorms, but allowed VCTS at
HTS and CRW this afternoon as these will be the sites where it
is more possible. CRW and HTS will likely see the heaviest
rainfall arrive between ~17z and ~20z. PKB, CKB, and EKN will
see it between ~20z and ~00z, possibly longer for PKB. LIFR or
fog is probable early in between heavier bursts of rainfall,
especially the sheltered valleys of CRW and EKN.

Winds will be light to calm this morning, becoming light and
S'rly by afternoon.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z THURSDAY...

FORECAST CONFIDENCE: HIGH

ALTERNATE SCENARIOS: Timing of lower CIGs and rain may vary
from the forecast. Timing of improvement to VFR and ending time
of rainfall this morning may also vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE               WED 03/04/26
UTC 1HRLY       10   11   12   13   14   15   16   17   18   19   20   21
EST 1HRLY       05   06   07   08   09   10   11   12   13   14   15   16
CRW CONSISTENCY  H    L    L    H    M    M    M    H    M    M    M    M
HTS CONSISTENCY  H    M    H    M    M    M    H    H    H    H    M    H
BKW CONSISTENCY  H    H    H    H    M    H    H    H    H    H    H    H
EKN CONSISTENCY  H    L    M    H    M    M    H    M    M    M    M    M
PKB CONSISTENCY  H    H    H    M    M    M    M    M    M    M    H    M
CKB CONSISTENCY  M    H    M    H    H    H    H    M    M    M    M    M

AFTER 12Z THURSDAY...
Numerous chances of rain throughout the week, leading to
potential IFR conditions each day in reduced visibility. There
are chances for thunderstorms Thursday afternoon and evening as
well as again on Saturday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 1 PM EST this afternoon for WVZ005>011-
     013>020-026>032-039-040-517>526.
OH...Flood Watch until 1 PM EST this afternoon for OHZ066-067-075-
     076-083>087.
KY...Flood Watch until 1 PM EST this afternoon for KYZ101>103-105.
VA...None.

&&

DISCUSSION...LTC
AVIATION...LTC

In the hours before

Local storm report, Mar 4, 2:27 AM EST, 3 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
227 AM EST Wed Mar 4 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 AM     Flood            4 NE Mineral Wells      39.22N 81.46W
03/04/2026                   Wood               WV   Public

            Street/road flooding.

&&

RPY
Local storm report, Mar 4, 2:28 AM EST, 3 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
228 AM EST Wed Mar 4 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 AM     Flood            4 NE Mineral Wells      39.22N 81.46W
03/04/2026                   Wood               WV   Public

            Social media photo showing Stillwell Road
            flooded near intersection of CR 47/24 Old St
            47. This is from Stillwell Creek.

&&

JRM
Special weather statement, Mar 4, 3:59 AM EST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Charleston WV
359 AM EST Wed Mar 4 2026

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
024>032-034-039-040-515>526-041230-
Greenup-Carter-Boyd-Lawrence-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-Wyoming-Upshur-Barbour-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
Including the cities of Flatwoods, Russell, Raceland, Grayson,
Grayson Lake State Park, Carter Caves State Park, Olive Hill,
Ashland, Cannonsburg, Louisa, Yatesville Lake State Park,
New Lexington, Crooksville, Somerset, McConnelsville, Stockport,
Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur,
Hamden, Pomeroy, Gallipolis, Ironton, Lake Vesuvius, South Point,
Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven,
Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont,
Paden City, Sistersville, Middlebourne, Harts, Alum Creek,
Hamlin, Teays Valley, Hurricane, Charleston, South Charleston,
Saint Albans, Spencer, Elizabeth, Grantsville, Harrisville,
Pennsboro, West Union, Williamson, Logan, Chapmanville, Man,
Madison, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston,
Clarksburg, Bridgeport, Grafton, Mullens, Oceana, Pineville,
Buckhannon, Philippi, Belington, Bradley, Prosperity, Sophia,
Beckley, Fayetteville, Montgomery, Meadow Bridge, Summersville,
Craigsville, Birch River, Richwood, Holly River State Park,
Webster Springs, Cowen, Snowshoe, Marlinton, Elkins, and Harman
359 AM EST Wed Mar 4 2026

..............AREAS OF PATCHY DENSE FOG THIS MORNING.............

Areas of patchy dense fog have formed across many of the river
and mountain valleys after recent rainfall and cooling temperatures.
Additional rounds of moderate to heavy rain are moving across the
area this morning. The dense fog will likely be worse in between
the heavier showers.

Visibility will be restricted in any areas of fog and could be as
low as half a mile or less in spots. Exercise caution traveling
this morning. Please slow down and leave extra room between other
vehicles.
Local storm report, Mar 4, 5:12 AM EST, 48 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
512 AM EST Wed Mar 4 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     Flood            4 NE Mineral Wells      39.21N 81.46W
03/04/2026                   Wood               WV   Dept of Highways

            High Water on CR-26 Stillwell Road and
            Pristine Pointe. The northbound road is
            closed. The southbound road is closed.

&&

JRM

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

19 flood. Local standard time, as filed.

Flood, Vinton

When
March 4, 6:00 AM EST to March 5, 5:30 PM EST
Where
Vinton County, 0.29 mi SE of Mc Arthur to 0.56 mi SSE of Mc Arthur
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.247, -82.476

US 50 was closed in both directions due to flooding from N Locust Street to Powder Plant Road.

Flood, Meigs

When
March 4, 6:34 AM EST to March 5, 5:30 PM EST
Where
Meigs County, 2.51 mi NW of Salem Center to 0.29 mi NNW of Rutland
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
39.074, -82.315

State Route 124 was closed due to flooding from State Route 7 to the Meigs and Vinton County border. A flooded yard was also observed in this area.

Flood, Vinton

When
March 4, 6:40 AM EST to March 5, 5:30 PM EST
Where
Vinton County, 0.93 mi SSW of Elk Fork to 0.67 mi N of Mc Arthur
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
39.267, -82.476

High water was observed on State Route 93 near the Sheriffs Office.

Flood, Meigs

When
March 4, 7:05 AM EST to March 5, 5:30 PM EST
Where
Meigs County, 1.28 mi ESE of Harrisonville to 0.43 mi NNW of Harrisonville
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.110, -82.110

State Route 143 was closed from Old Landfill Road to Township Road 1004 due to flooding.

Flood, Vinton

When
March 4, 7:23 AM EST to March 5, 5:30 PM EST
Where
Vinton County, 0.6 mi ESE of Hamden to 0.78 mi NNE of Hamden
Cause
Heavy Rain
Property damage
$10,000
Reported by
911 Call Center
Coordinates
39.146, -82.520

Flooding was observed at State Route 349 and Lake Alma Road, and State Route 160 was closed due to flooding between South Buffalo Street and State Route 324. During the afternoon of the 4th, a vehicle was observed in water up to the windows at the intersection of State Routes 160 and 349.

Flood, Meigs

When
March 4, 8:07 AM EST to March 5, 4:05 PM EST
Where
Meigs County, 1.25 mi SE of Chester to 1.59 mi WNW of Bashan
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
39.069, -81.901

The Shade River near Chester rose above a bankfull level of 16 feet on the morning of March 4th, then continued to rise to a crest around 19.2 feet on the morning of March 5th. The river then slowly receded through the day, returning below bankfull that evening. While the river was out of its banks, flooding of low sections of Scout Camp Road, the Sugar Run Creek Bridge, fields and low-lying areas adjacent to the river took place.

Flood, Vinton

When
March 5, 4:59 AM EST to 5:30 PM EST
Where
Vinton County, 1.27 mi ENE of Hue to 1.1 mi ENE of Hue
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
39.390, -82.500

Water was observed on road at State Route 56 and Huggins Road. State Route 328 was closed from State Route 93 to State Route 56 due to flooding from Racoon Creek.

Flood, Washington

When
March 5, 5:13 AM EST to March 6, 6:03 AM EST
Where
Washington County, 0.79 mi ESE of Macksburg to 0.57 mi ENE of Macksburg
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
39.627, -81.456

Duck Creek at Macksburg rose above a bankfull level of 13 feet on the morning of March 5th, then continued to rise to a crest around 14.5 feet that afternoon. The creek plateaued and then receded back below bankfull level the next morning. While the creek was out of its banks, flooding of the campground next to the gauge, Broad Street, Main Street, and fields and low-lying areas adjacent to the creek occurred.

Flood, Athens

When
March 5, 7:53 AM EST to March 6, 6:31 AM EST
Where
Athens County, 0.71 mi SW of Glouster to 0.61 mi NW of Mc Leish
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
39.494, -82.091

Sunday Creek at Glouster rose above a bankfull level of 13 feet on the morning of March 5th, then continued to rise to a crest near 15.1 feet that evening. The creek then slowly receded back below bankfull level the next morning. Flooding took place in many locations, including the Trimble High School parking lot, Center Street and Route 13 near Congress Street in Trimble, Palmer Street in Jacksonville, and West Main Street, portions of Oakdale Road, South Town Street, Kennedy Road, and Glouster Memorial Park in Glouster.

Flood, Perry

When
March 5, 8:07 AM EST to March 6, 10:00 AM EST
Where
Perry County, 1.48 mi SSW of Maxville to 1.17 mi SSW of Maxville
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
39.600, -82.340

State Route 668 was flooded at Dutch Ridge Road about a mile south of Maxville.

Flood, Athens

When
March 5, 8:10 AM EST to 5:30 PM EST
Where
Athens County, 2.33 mi NNE of Mineral to 1.03 mi ESE of Carbondale
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.350, -82.250

State Route 56 East was closed beyond Dogwood Ridge Road to State Route 356 due to flooding from Hewett Fork.

Flood, Washington

When
March 5, 8:48 AM EST to March 6, 8:46 AM EST
Where
Washington County, 1.62 mi W of Salem Hall to 1.63 mi N of Hohman
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
39.569, -81.150

The Little Muskingum River at Bloomfield rose above a bankfull level of 16 feet on the morning of March 5th, then continued to rise to a crest around 22.4 feet that night. The river then slowly receded back below bankfull level the next morning. While the river was out of its banks, flooding of fields next to the river and Route 26 near the intersection with Route 260 took place.

Flood, Athens

When
March 5, 9:00 AM EST to 5:30 PM EST
Where
Athens County, 1.61 mi W of Coolville Station to 1.49 mi W of Coolville Station
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.250, -81.810

Frost Road was closed between Smith Road and Rome Township Road 532 due to flooding.

Flood, Athens

When
March 5, 9:00 AM EST to 5:30 PM EST
Where
Athens County, 2.63 mi SE of New Marshfield to 2.47 mi S of Luhrig
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.291, -82.189

Baker Road was closed between Marion Johnson Road and Enlow Road due to flooding from Dirty Creek.

Flood, Athens

When
March 5, 9:00 AM EST to 5:30 PM EST
Where
Athens County, 1.46 mi E of Carbondale to 1.49 mi E of Carbondale
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.381, -82.253

Carbondale Road was closed between Waterloo Township Road 444 and Dowler Ridge Road due to flooding.

Flood, Athens

When
March 5, 9:00 AM EST to March 6, 10:00 AM EST
Where
Athens County, 1.27 mi WSW of Amesville to 1.45 mi SW of Amesville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.390, -81.970

Potter Road was closed due to flooding from Wyatt Run and McDougall Branch.

Flood, Athens

When
March 5, 9:00 AM EST to March 6, 10:00 AM EST
Where
Athens County, 0.07 mi E of Jacksonville to 0.92 mi SSE of Jacksonville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.470, -82.079

Jacksonville Road was closed between Dover Township Road 583 and Wemmer Road due to flooding.

Flood, Washington

When
March 5, 12:19 PM EST to March 6, 11:53 AM EST
Where
Washington County, 0.59 mi E of Whipple to 0.71 mi NE of Stanleyville
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
39.520, -81.409

Duck Creek below Whipple rose above a bankfull level of 12 feet on the afternoon of March 5th, then continued to rise to a crest near 14.3 feet during the night. The creek then slowly receded back below bankfull level the afternoon of the 6th. While the creek was out of its banks, flooding of low sections of Route 821 below Whipple, the intersection of Kohl and Whipple Run Roads, Route 16 above Stanleyville, and fields next to the creek and around Whipple occurred.

Flood, Jackson

When
March 5, 3:45 PM EST to 5:30 PM EST
Where
Jackson County, 1.07 mi E of Ridgeland to 0.62 mi E of Ridgeland
Cause
Heavy Rain
Reported by
Public
Coordinates
39.020, -82.500

Flooding was observed on Ridgeland Road neat Keystone Furnace Road due to flooding from Dickason Run.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2026Every state in 2026This day in weather historyWarnings in Ohio, March 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1313164, 1313173, 1313165, 1313174, 1313168, 1313207, 1313171, 1313202, 1313178, 1313203, 1313177, 1313206, 1313194, 1313195, 1313198, 1313199, 1313200, 1313205, 1313204.